# SDR 96ZZZM1251

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1127
- System (JASC): 7603 · Power Lever
- Part: Throttle Box
- Condition: Lack Of Lube
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

FLT NR 7202 - KCLE-KNKT - AFTER DEPARTURE AT ABOUT 2,000 FEET, ERRATIC/INTERMITTENT INDICATION NR 3 ENGINE ON BOTH AVM CHANNELS A AND B AT 3.5, NO ABNORMAL AIRFRAME VIBRATION, THROTTLE TO IDLE AND AVM RETURNED TO NORMAL.  REAPPLICATION OF POWER AVM REMAINED NORMAL.  ON GROUND, MAINTENANCE CLEANED THROTTLE BOX AND LUBRICATED MID SPAR SUPPORTS.  ENGINE CHECKED GOOD AT IDLE AND TAKEOFF POWER.  AIRCRAFT RETURNED TO SERVICE.  (M)
